Last update: Mon Mar 13 02:22:45 MDT 2017
@Article{Shimoyama:1998:QRB,
author = "Takeshi Shimoyama and Toshinobu Kaneko",
title = "Quadratic Relation of {S}-box and Its Application to
the Linear Attack of Full Round {DES}",
journal = j-LECT-NOTES-COMP-SCI,
volume = "1462",
pages = "200--??",
year = "1998",
CODEN = "LNCSD9",
ISSN = "0302-9743 (print), 1611-3349 (electronic)",
ISSN-L = "0302-9743",
bibdate = "Tue Feb 5 11:52:43 MST 2002",
bibsource = "http://link.springer-ny.com/link/service/series/0558/tocs/t1462.htm;
http://www.math.utah.edu/pub/tex/bib/lncs1998b.bib",
URL = "http://link.springer-ny.com/link/service/series/0558/bibs/1462/14620200.htm;
http://link.springer-ny.com/link/service/series/0558/papers/1462/14620200.pdf",
acknowledgement = ack-nhfb,
}